MAUDE Adverse Event Report: STERIS CANADA ULC RELIANCE VISION SINGLE-CHAMBER WASHER/DISINFECTOR

STERIS CANADA ULC RELIANCE VISION SINGLE-CHAMBER WASHER/DISINFECTOR
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their reliance vision single-chamber washer/disinfector was emitting smoke.No report of injury.
 
Additional Manufacturer Narrative
Our investigation is currently in process.A follow-up mdr will be submitted once additional information becomes available.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit.The technician found that the internal hose that supplies lubricant was leaking onto the heating elements and insulation located underneath resulting in the reported event.The technician made the necessary repairs, tested the unit, confirmed it to be operating according to specifications, and returned it to service.The unit is not under steris service agreement for maintenance activities.The user facility is responsible for all maintenance activities.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.

Brand Name
RELIANCE VISION SINGLE-CHAMBER WASHER/DISINFECTOR
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key19280643
Report Number9680353-2024-00016
Device Sequence Number17726364
Product Code MEC
UDI-Device Identifier00724995192648
UDI-Public00724995192648
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown